I was taking soboxone before i found out i was pregnant. My doctor switched me over to subutex. I know that the baby will have some withdrawal after he is born but is there birth defects or anything else i need to know?
30 Jul 2009
It's obviously first preference to not be on any drugs while pregnant. That's a no-brainer. But you have to deal with where you are and what is best for you and the baby.
If you're already opiate-dependent when conceiving then the detox and associated w/d symptoms can cause miscarriage. The w/d is much more dangerous for the baby than being on the subutex which is pure buprenorphine. The baby will be tapered off the buprenorphine without much incident at all. The drs monitor the very slight taper/reduction so the baby does not suffer w/d symptoms.
You're not the first opiate-dependent expectant mother your OBGYN has seen. It happens every day. You're doing the right thing. Congratulations on being a mommy! You've been blessed so enjoy it!
1 Aug 2009
Yes, I know a woman that went full term with that slight change in her meds. I say slight change, from sob. to sub. she delivered a wonderful baby. I noticed you did not tell us how far along you are. That is very important too. Talk this over with your OB doc and he/she will be right there with you through this whole pregnancy..
A BABY WILL BE HERE SOON... KEEP US ADVISED AS YOU GO THROUGH THIS. WE ALL FEEL THAT WE ARE PART OF THIS NEW LIFE. THX
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son is 24. he had kidney transplant 3 years ago. He got married last year. No pregnency until now and he found out that his sperms are weak, ...
2 answers • 7 Jun 2010
... abortion..i bled a little and it stopped..i have taken 15pcs of it all in all... will it affect my unborn baby if i stop using it? could there be ...
1 answer • 5 Mar 2011
throughout my pregnancy for back pain and I was just wondering how it could possibly, if at all, affect my unborn baby?
4 answers • 13 Jul 2012
I am scared detoxing off now from 2mg 3times a day too now 1 mg 1 times a day should I be worried. about the withdrawal effects for me and my BABY???
3 answers • 4 Feb 2013
0 answers • 19 Apr 2013